Generalization of Homeomorphism in Topological Space

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2022 by IJMTT Journal
Volume-68 Issue-6
Year of Publication : 2022
Authors : Govardhana Reddy H G, Basavaraj M. Ittanagi, Veeresh S. Sajjanar, Raghavendra K, Nazir Ahamad
 10.14445/22315373/IJMTT-V68I6P510

How to Cite?

Govardhana Reddy H G, Basavaraj M. Ittanagi, Veeresh S. Sajjanar, Raghavendra K, Nazir Ahamad, " Generalization of Homeomorphism in Topological Space ," International Journal of Mathematics Trends and Technology, vol. 68, no. 6, pp. 96-100, 2022. Crossref, https://doi.org/10.14445/22315373/IJMTT-V68I6P510

Abstract
A new-class of homeomorphisms called gg- homeomorphism and gg*-homeomorphism are introduced in topological spaces. Interesting properties on these homeomorphisms are investigated. Also, their relation with few homeomorphisms in topological space is presented.

Keywords : Homeomorphism, gg-homeomorphism and gg*-homeomorphism.

Reference

[1] Basavaraj M Ittanagi, Govardhana Reddy H G, On Gg-Closed Sets in Topological Spaces. International Journal Mathematical Archive, 8(8) (2017)126-133.
[2] Basavaraj M Ittanagi , Raghavendra K and Veeresha S Sajjanar, On Weakly Semi-Continuous and Weakly Semi-Irresolute Maps in Topological Space, Test Engineering and Management Journal, 83 (2020) 12715-12721.
[3] Basavaraj M Ittanagi and Veeresha S Sajjanar, On WS Closed and WS Open Maps in Topological Spaces, International Journal of Engineering and Technology, 7 (2018) 869-872.
[4] Basavaraj M Ittanagi, Raghavendra K and Veeresha S Sajjanar, A New Type of Locally Closed Sets in Topological Spaces, TEST Engineering and Management, 83 (2020) 12708-12714.
[5] Basavaraj M. Ittanagi and Mohan, on sαrw Homeomorphism in Topological Spaces, International Journal of Engineering and Technology, 4(10) (2018) 880-882.
[6] Basavaraj M Ittanagi and Raghavendra K, On R Continuous and R Irresolute Maps in Topological Spaces, International Journal of Advanced Research. 6 (2018) 461-470.
[7] Cameron D. E, Properties of S-Closed Spaces ,Procedings of American Mathematics Society, 72 (1978) 581-586.
[8] Devi R, Balachandran K, Maki H, Semi Generalized Homeomorphisms and Generalized Semi Homeomorphisms in Topological Spaces. Indian Journal of Pure and Applied Mathematics, 26 (1995) 271-284.
[9] Elvina Mary and Chitra, (SP)* Closed Sets in Topological Spaces, International Journal of Mathematics Trends and Technology, 7(1) (2014) 68-82.
[10] Levine N, Generalized Closed Sets in Topology, Reports Maternatic Club of Palermo. 19(2) (1970) 89-96.
[11] Maki H, Sundaram P, Balachandran K, On Generalized-Homeomorphisms in Topological Spaces, Bulletin of Fukuoka University of Education, 40(3) (1991) 13-21.
[12] Mukundhan C, Nagaveni N, On Semi Weakly G* Homeomorphisms and Semi Weakly G* Irresolute Maps in Topological Spaces, Advances in Theoretical and Applied Mathematics, 6(5) (2011) 591-601.
[13] Nagaveni N, Studies on Generalization of Homeomorphisms in Topological Space, Ph. D. Thesies, Bharathiar University, Coimbatore, (2000).
[14] Prabhavathi S Mandalageri and R.S. Wali, On αrw Closed Maps and αrw   Open Maps in Topological Spaces, International Journal of Applied Research, 1(11) (2015) 511-518.
[15] Savithiri D and Janaki C, On Regular ^ Generalized Closed Sets in Topological Spaces, International Journal of Mathematical Archive , 4(4) (2014) 162-169.
[16] Sheik John M. on W-Closed Sets in Topology, Acta Ciencia Indica, 4 (2000) 389-382.
[17] T. Shyla Isac Mary and G. Abhirami, α  (Gg)* Closed Sets in Topological Spaces, International Journal of Mathematics Trends and Technology, 68(3) (2022) 5-10.
[18] Subashini Jesu Rajan, On Βwg** Set and Continuity in Topological Spaces, International Journal of Computing. 4(3) (2014).
[19] Vinayagamoorthi L, Nagaveni N, On Generalized-Α B Closed Sets in Topological Spaces Bitopological Spaces and Fuzzy Topological Spaces. Ph. D Thesis, Anna University, Tamil Nadu, India. (2014).
[20] Vivekananda Dembre and R.S. Wali, On Pgprw-Closed Maps and Pgprw-Open Maps in Topological Spaces, International Journal of Statistics and Applied Mathematics, 1(1) (2016) 01-04.
[21] Vivekananda Dembre and Sandeep N Patil, On Pre Generalized Pre Regular Weakly Homeomorphism in Topological Spaces, Journal of Computer and Mathematical Sciences, 9(1) (2018) 1-5.
[22] Vivekananda Dembre, Minimal Weakly Homeomorphism and Maximal Weakly Homeomorphism in Topological Spaces, Bulletin of Marathons Mathematical Society, 16(2) (2015) 1-7.
[23] Vivekananda Dembre and Jeetendra Gurjar, Minimal Weakly Open Maps and Maximal Weakly Open Maps in Topological Spaces. International Research Journal of Pure Algebra, 4(0) (2014) 603-606.
[24] R.S. Wali and Prabhavathi S Mandalageri, On αrw Homeomorphisms in Topological Spaces, Journal of New Theory, 21 (2018) 68-77.
[25] R.S. Wali and Vijayalakshmi S Patil, On rgwα Homeomorphism in Topological Spaces, International Journal of Statistics and Applied Mathematics, 2(4) (2017) 22-27.
[26] R.S. Wali and Vijayalakshmi S Patil, On rgwα Open and Closed Maps in Topological Spaces, International Journal of Applied Research, 3(6) (2017) 31-38.